# SDR AT0200053

- Difficulty date: February 27, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N835AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SKIN LOWER AREA CRACKED WING STA 215 XRS, JUST INBOARD FUEL PANEL DOOR.  CUT OUT CRACK AREA, ACCOMPLISHED NDT CRACK CONTAINMENT CONFIRM.  INSTALLED REPAIR PER DC-9 SRM 57-06B F1.
